MathSciNet Relay Station
MathSciNet bibliographic data
MR1003251 (90h:34058) 34C25 (58E05 58F22 70K40)
Tarantello, Gabriella On the number of solutions for the forced pendulum equation. J. Differential Equations 80 (1989), no. 1, 79–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement